Around a little more than a month ago i had unprotected sex with someone for about 2 mins. I actually had a condom on in the begining then it broke so i took it off. The girl claimed she had no std's! s (the condom was a Nonoxynol-9 kind) Anyway almost right after i went and washed my penis. About 1-2 days later i started to notice a reddish blotchy rash on the head. I have had an instance with fungus in the past and this is very similar to before. I went to the store to buy Lotrimin ultra and it feelt better when i used it twice a day and it did get better. It actually made the head look dry and kinda scally. I stoped using it and changed to lotrimin AF. this i have been using for about 1 week twice a day and its same.
The other day it got worse again and the redness came back. Currently i have a Blotchy (pinkish/red swolen and looks slightly raised) patch. Its somewhat itchy but also kinda burns in that central location. my foreskin is also slightly pinkish red and feels sorta tingly.. I have no pus, no blisters or soars or discharge..
does this sound like a fungal infection/ balantis/ yeast/ or something worse.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.